UM

Browse/Search Results:  1-1 of 1 Help

Selected(0)Clear Items/Page:    Sort:
Exponential splitting for n-dimensional paraxial Helmholtz equation with high wavenumbers Journal article
Computers and Mathematics with Applications, 2014,Volume: 68,Issue: 10,Page: 1341-1354
Authors:  Sheng,Qin;  Sun,Hai Wei
Favorite |  | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/05/27
Asymptotic Stability  Eikonal Transformation  Exponential Splitting  High Oscillations  High Wavenumber  Paraxial Helmholtz Equation